| Model Number |
6201-90084 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures two instances of intraoperative mesa 2 reduction jack tip fracture.In both instances, the procedure was completed successfully with no adverse consequence to the patient.In one (of two) instances, there was a ten-minute surgical delay.
Additional Manufacturer Narrative
Lot hgtb (1): device returned 20 july 2022.Lot keah (1): device not yet returned.
Additional Manufacturer Narrative
Lot hgtb (1): manufacture date 26 november 2018.Device returned 20 july 2022.Lot keah (1): manufacture date 30 january 2020.Device not returned.
Event or Problem Description